No Cover Image

Journal article 767 views

A Kuhnian perspective on econometric methodology

Steve Cook Orcid Logo

Journal of Economic Methodology, Volume: 10, Issue: 1

Swansea University Author: Steve Cook Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Economic Methodology
ISSN: 1350-178X 1469-9427
Published: 2003
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: School of Management
Issue: 1
End Page: 78